$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Alka Seltzer Regular 20
  Product ID: 57378

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Alka Seltzer Regular 20

Alka Seltzer Regular 20

Product ID: 57378
$9.49
SAVE $0.26
Don't Pay RRP: $9.75
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Alka-Seltzer Effervescent Tablets Regular offers fast relief & temporary relief of headache, body aches and pains.

For fast, effective, temporary relief of pain associated with headache, migraine headaches, toothaches, backache, arthritis, rheumatics, period pain, sore throat and the symptoms of cold and flu.

 

Warnings

Do not use Alka-Seltzer:
- During the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the first 3 months of pregnancy.
- If you have a stomach ulcer.
- If you are allergic to aspirin or other anti-inflammatory medicines.
If you get an allergic reaction, stop taking and see your doctor immediately.
Do not use if blister seal is broken.

Unless your doctor has advised you to, do not use Alka-Seltzer:
- For more than a few days at a time. Prolonged used could be harmful.
- In children under 12years of age
- In children 12- 16 years of age with or recovering from chicken pox, influenza or fever
- If you have asthma
- With other products containing aspirin or anti-inflammatory medicines or with medicines that you are taking regularly
- For thinning the blood or for your heart.

Ingredients

The maximum daily dose contains 5.7g of sodium (477mg sodium per tablet). Saccharin Sodium.

Directions

Adults: Take 1-3 tablets dissolved in a glass of water every 4 hours as necessary. Do not exceed 12 tablets in 24 hours.
Rated 5 out of 5 by from Best thing for a hangover amongst others! I've been taking this for a long time and I always keep a good supply in my medicine drawer. Back in the day when I used to drink a lot or even when I just mixed my drinks, I'd have this before I go to bed and I rarely woke up with a hangover. Now I use it for headaches, period pains, stomach aches and a heap of other things and I find it's almost as good as Ibuprofen & Codeine tablets. It's so easy to mix with water and it's not bad tasting either!
Date published: 2017-06-07
  • y_2018, m_7, d_21, h_4
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.8
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_AU, sid_57378, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 16ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...